# SDR SWAA2023052250514

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,635 hours, 33,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE UNSEATED FROM HOLDER<[01] INSPECTED R1 DOOR SLIDE; RE-SECURED GIRT BAR INTO RETAINING CLIPS NO DEFECTS NOTED PER AMM 25-66-01.
